MAUDE Adverse Event Report: BARD ATLAS; PTA BALLOON DILATATION CATHETER

BARD ATLAS; PTA BALLOON DILATATION CATHETER
Model Number AT75124
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/26/2017
Type of Reportable Event Malfunction
Event or Problem Description
Pt underwent fistulogram with balloon angioplasty of the right subclavian and right brachiocephalic vein.During the procedure, the balloon used in the pt's blood vessel appeared to look torn when removed through the sheath.Integrity of balloon was checked by inflating the balloon while on the back table after the tear was discovered.The balloon appeared to have been torn only in the outer layer.

Brand Name
ATLAS
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD
MDR Report Key7049094
Report NumberMW5073471
Device Sequence Number11130769
Product Code DQY
UDI-Device Identifier00801741062407
UDI-Public(01)00801741062407
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2020
Device Model NumberAT75124
Device Catalogue NumberAT75124
Device Lot NumberFGBT0355
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR
Patient Weight54